# SDR UIEA2017080501419

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,842 hours, 18,529 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  PERFORMED BITE TEST OF ECU, FOUND REVERSE FLOW.  PERFORMED TROUBLESHOOTING IAW FIM 49-11FT 994, NO FAULTS FOUND, APU OPERATIONAL TESTED OK.
